Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RowNgo

Accutane and Concentration

Recommended Posts

Hello all, I haven't found much on here about concentration issues.

Has anyone experienced focus, memory, or concentration problems while using accutane (especially to those in college or school)?

Thank you very much for the information.

Share this post


Link to post
Share on other sites

Didnt effect me in any with regards to concentration and memory, in fact my school performance was the best this year...but thats probably because I didnt want to go out or anything at the beginning and just dedicated my time to school

Share this post


Link to post
Share on other sites
Hello all, I haven't found much on here about concentration issues.

Has anyone experienced focus, memory, or concentration problems while using accutane (especially to those in college or school)?

Thank you very much for the information.

Yea I am just about to finish my course of accutane. I am in college and it did affect my attention span. It wasnt bad or anything but I could tell that I just couldnt keep focus when I wrote papers. It is NOT a big deal in any way. I still got all my work done I just felt it took a little longer. Remember it is NOT a big deal.

Share this post


Link to post
Share on other sites

Yes. I had a huge problem going into month 4. I resorted to using post-it notes as reminders because I was forgetting things that I do on a regular basis at work (reports due on certain days, passwords, etc.). All of that cleared up after the course and not everybody experiences this side effect, but I sure did.

Share this post


Link to post
Share on other sites

I revised for and sat my school leaver (GCSE) exams while I was on accutane for the 2nd time. I was on a high dose too. I came out of my school with some of the best results they had ever seen, was 3rd in my year group and the top scoring boy :genius:

As with all side effects of any drug, not everyone experiences all of them, some don't experience anything.

Share this post


Link to post
Share on other sites

I'm in high school and I've noticed some concentrating issues like writing notes has become harder and sitting through lessons and staying fully focused has gotten hard (but really, when has it ever easy? :P) but it ] hasnt gotten in my way too much it just made things annoying, I still have good grades and I still understand whats happening in my classes.

Share this post


Link to post
Share on other sites
On 1/2/2010 at 4:57 PM, Siava said:

Yes. I had a huge problem going into month 4. I resorted to using post-it notes as reminders because I was forgetting things that I do on a regular basis at work (reports due on certain days, passwords, etc.). All of that cleared up after the course and not everybody experiences this side effect, but I sure did.

 

how many mg of accutane were you taking?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×